I am not a medical professional, so please consult your doctor before using or stopping any medications. Please see here Disclaimer.
Did you know that hair loss in women can occur after losing a lot of weight?
Is there shed hair on your floor?
A lot of it?
You may have telogen effluvium (TE for short).
Telogen is the name of the resting phase of hair before it leaves your scalp and the building permanently.
Now TE is when a "shock" occurs to your system causing up to 70% your scalp hairs to be pushed into the telogen or resting phase.
“My hair could stop growing because of a “shock to my system?”
That is indeed correct.
Said “shock to the system” could be
And the list goes on.
RESEARCH & TALK to your doctor about your medications and their side effects to gain knowledge about how your entire body is affected. DO NOT attempt to go off any type of medication on your own without professional medical advice.
You may notice the hair loss while shampooing, combing or even lightly styling your hair. Strands with the white root bulb will be present.
In any case, hair will start to grow in when the all the old hairs are pushed out.
To find out the root causes, go to your doctor and ask for a blood test. You can then find out if there is an iron, or protein deficiency which can help you remedy the situation.
If it is none of these, your doctor can do a biopsy to examine a piece of your scalp.
Weight Loss, stress and ignorance of medicines’ side effects are very real issues.
Don’t let them become a leading cause of hair loss for you. Talk to a medical professional.